Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS New Orleans, LA

March 22, 2012Harrison County, Jackson County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Mar 22, 2012, 8:36 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2012, 8:36 PM CDT (01:36 UTC)
Expired
Mar 22, 2012, 9:15 PM CDT
In force
39 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Harrison County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS54 KLIX 230136
SVRLIX
MSC047-059-230215-
/O.NEW.KLIX.SV.W.0052.120323T0136Z-120323T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
836 PM CDT THU MAR 22 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
  NORTHWESTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 915 PM CDT

* AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED OVER HARRISON COUNTY...OR 9
  MILES NORTHWEST OF ST. MARTIN...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3044 8893 3058 8906 3069 8892 3068 8889
      3071 8889 3074 8885 3074 8883 3074 8852
      3070 8848
TIME...MOT...LOC 0136Z 233DEG 23KT 3057 8891

$$

22/TD
1 follow-up statement
947 
WWUS54 KLIX 230203
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
903 PM CDT THU MAR 22 2012

MSC047-230213-
/O.CAN.KLIX.SV.W.0052.000000T0000Z-120323T0215Z/
HARRISON MS-
903 PM CDT THU MAR 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARRISON COUNTY
IS CANCELLED...

LAT...LON 3074 8862 3063 8882 3069 8889 3074 8885
TIME...MOT...LOC 0203Z 233DEG 23KT 3067 8875

$$

MSC059-230215-
/O.CON.KLIX.SV.W.0052.000000T0000Z-120323T0215Z/
JACKSON MS-
903 PM CDT THU MAR 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN JACKSON COUNTY...

AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED ABOUT 17 MILES NORTH OF 
ST. MARTIN...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3074 8862 3063 8882 3069 8889 3074 8885
TIME...MOT...LOC 0203Z 233DEG 23KT 3067 8875

$$

22/TD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 7:50 PM CDT, 46 minutes earlier.

Area forecast discussion, Mar 22, 7:50 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
750 PM CDT THU MAR 22 2012

.UPDATE...

.SOUNDING DISCUSSION...

A CONTINUED MOIST ATMOSPHERE WITH A PW OF 1.55 INCHES. A NEARLY
SATURATED SOUNDING FROM THE SURFACE UP TO AROUND 630 MB. A TONGUE
OF VERY DRY AIR HAS WORKED ITS WAY DOWN TO JUST ABOVE 600 MB. A
LIGHT EASTERLY FLOW IN THE LOWEST LEVELS BELOW 1000 FEET ASL WITH
A LIGHT TO MODERATE SOUTHWESTERLY FLOW FROM AROUND 1000 FEET ASL
ALL THE WAY UP THROUGH THE UPPER LEVELS.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT THU MAR 22 2012/

DISSCUSSION...
SHOWERS AND THUNDERSTORMS ARE STILL ONGOING ACROSS THE MISSISSIPPI
GULF COAST. RIGHT NOW ACROSS MOST OF THE AREA THE SHOWERS AND
THUNDERSTORMS HAVE DIMINISHED AS THE BOUNDARY HAS SLOWLY MOVED TO
THE EAST OF THE AREA. HOWEVER...ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE AS THE BOUNDARY HANGS UP ACROSS THE AREA.
SOME MODELS ACTUALLY HAVE THE BOUNDARY RETREATING BACK TO THE WEST
A TOUCH TONIGHT AND TOMORROW. THE NAM IS THE MOST AGGRESSIVE WITH
THIS HAPPENING. THE NAM SHOWS A SMALL THETA-E RIDGE PUSHING BACK
TO THE WEST AS WELL AS A NARROW TONGUE OF HIGHER INSTABILITY. THE
GFS AND ECMWF ARE NOT AS BULLISH...BUT THUNDERSTORMS ARE CURRENTLY
REDEVELOPING OVER THE GULF. HAVE DECIDED TO KEEP THUNDERSTORMS IN
THE FORECAST TONIGHT AS WELL AS FOR TOMORROW. A FEW OF THE
THUNDERSTORMS TOMORROW COULD BE SEVERE MAINLY ALONG THE COASTAL
AREAS OF SOUTHEAST LOUISIANA AND MISSISSIPPI. THE MAIN THREATS
WITH THE STORMS AGAIN WILL BE HEAVY RAIN AND GUSTY WINDS. HAVE
DECIDED TO EXTEND FLASH FLOOD WATCH FOR AREAS EAST OF INTERSTATE
55 THROUGH NOON FRIDAY DUE TO ADDITIONAL HEAVY RAIN POTENTIAL WITH
REDEVELOPING STORMS AND THE SLOW MOVEMENT OF THE SYSTEM.

CONDITIONS WILL IMPROVE SATURDAY AS THE UPPER LOW FINALLY EJECTS
OUT OF THE REGION. THE BOUNDARY WILL STILL BE JUST OFF THE
COAST...A FEW SHOWERS ARE STILL POSSIBLE SATURDAY MAINLY ALONG THE
COAST. DRIER AIR FILTERS INTO THE REGION SUNDAY AS HIGH PRESSURE
BUILDS IN THROUGH WEDNESDAY. HIGHS WILL BE IN THE UPPER 70S TO LOW
80S AND LOWS IN THE UPPER 50S TO LOW 60S THROUGH THE FORECAST
PERIOD. 13/MH

AVIATION...
DIFFICULT DISTINGUISHING ANY APPRECIABLE BREAKS WITHIN PERSISTENT
AREA OF CLOUDINESS BOUNCING BETWEEN IFF AND MVFR ALONG AND AHEAD OF
STALLED SURFACE TROUGH. GENERALLY VFR CONDITIONS EXPECTED THROUGH
ABOUT 04Z AT KBTR AND KMCB BEFORE WARM AIR ADVECTION BRINGS SOME IFR
AND LIFR FOG CONDITIONS GENERALLY BETWEEN 09Z-13Z. CONDITIONS ARE
EXPECTED TO IMPROVE TO VFR FROM WEST TO EAST GENERALLY AFTER 21Z.

MARINE...
A SMALL CRAFT ADVISORY IS STILL IN EFFECT FOR SOME AREAS OF THE
COASTAL WATERS. A STALLED FRONT ACROSS THE GULF SHOULD BE THE
FOCUS OF SOME THUNDERSTORM DEVELOPMENT OVER THE WATERS. SEAS WILL
DIMINISH TONIGHT TO 3 TO 5 FEET AND WINDS AROUND 5 TO 10 KNOTS.
HIGH PRESSURE BUILDS IN SATURDAY AND SETS IN PLACE THROUGH THE
REST OF THE FORECAST PERIOD. 13/MH

DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NONE
ACTIVATION..ERMET DESK
ACTIVITIES...DECISION SUPPORT FOR GEISMAR LA INCIDENT
             OIL SPILL SUPPORT FOR BARATARIA BAY
             MONITORING FLASH FLOOD/RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  57  78  56  80 /  30  30  10  10
BTR  58  81  58  82 /  30  20  10  10
ASD  63  80  60  81 /  70  40  10  10
MSY  64  81  63  81 /  70  40  10  10
GPT  65  78  62  81 /  70  50  20  10
PQL  65  79  61  82 /  60  60  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
     WASHINGTON.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...PEARL RIVER...PIKE...AND
     WALTHALL.

GM...NONE.
&&
Hazardous weather outlook, Mar 22, 3:51 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
351 PM CDT THU MAR 22 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-232100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
351 PM CDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAIN...
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE INTERSTATE
55 CORRIDOR THROUGH NOON FRIDAY AFTERNOON. RAINFALL TOTALS OF 2 TO
4 INCHES WITH LOCALIZED 6 INCH AMOUNTS ARE POSSIBLE ACROSS THIS
AREA. SEE WARNING TEXT FOR ADDITIONAL DETAILS.

STRONG THUNDERSTORMS...
ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE TONIGHT A FEW OF
THOSE COULD BE SEVERE...ESPECIALLY ALONG THE MISSISSIPPI COAST AND OVER
THE COASTAL WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. THE
HIGHEST THREAT FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG
DAMAGING WIND GUSTS.

RIVER FLOODING...
FLOOD WARNINGS ARE NOW EFFECT FOR NUMEROUS POINTS ALONG LOCAL
RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND
FORECASTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE INTERSTATE
55 CORRIDOR THROUGH NOON FRIDAY. AN ADDITIONAL 2 TO 4 INCHES ARE
POSSIBLE. STAY TUNED TO FORECAST FOR ANY CHANGES.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR NUMEROUS LOCATIONS ALONG
AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS
AND FORECASTS FOR ADDITIONAL INFORMATION.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS A SLOW MOVING
STORM SYSTEM CONTINUES TO IMPACT THE AREA. A FEW OF THESE
THUNDERSTORMS COULD TURN SEVERE FRIDAY AFTERNOON. THERE IS
CURRENTLY A SLIGHT RISK OF SEVERE WEATHER IN PLACE FOR FRIDAY OVER
THE FAR EASTERN PORTIONS OF OUR CWA. THE PRIMARY THREAT FROM THESE
SEVERE THUNDERSTORMS WILL BE STRONG DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR TONIGHT AND POSSIBLY FRIDAY DUE
TO THE THREAT OF SEVERE WEATHER AND POSSIBLE FLASH FLOODING.
PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLASH FLOODING TO
LOCAL LAW ENFORCEMENT OR DIRECTLY TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Mar 22, 6:19 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
619 PM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TORNADO          12 NW LONG BEACH        30.48N 89.31W
03/21/2012  F0               HARRISON           MS   NWS STORM SURVEY

            NWS SURVEY CONCLUDED AN EF0 TORNADO 50 YARDS WIDE WAS ON
            THE GROUND FOR 1/4 MILE. WINDS ESTIMATED AT 70 MPH.
            DAMAGE TO A TRAILER AT VIDALIA AND WALNUT ROADS.

&&

KEG
Local storm report, Mar 22, 6:27 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
627 PM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TORNADO          15 NNE GULFPORT         30.59N 88.97W
03/22/2012  F1               HARRISON           MS   NWS STORM SURVEY

            NWS STORM SURVEY CONFIRMED A TORNADO TOUCHED DOWN ON JOHN
            LEE ROAD AND ROBERTS ROAD. TREES WERE TWISTED... A TRAVEL
            TRAILER WAS FLIPPED... AND SEVERAL HOMES LOST A PORTION
            OF THEIR ROOF. THE PATHWIDTH WAS 100 YARDS AND WAS ON THE
            GROUND FOR NEARLY 1 MILE. ESTIMATED WIND SPEED WAS 90
            MPH.

&&

KEG
Local storm report, Mar 22, 6:35 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
635 PM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TORNADO          5 N BILOXI              30.49N 88.93W
03/22/2012  F0               HARRISON           MS   NWS STORM SURVEY

            NWS STORM SURVEY CONFIRMED A TORNADO TOUCHED DOWN ALONG
            HWY 67 AT HWY 15. MOST OF THE DAMAGE WAS AT THE STARTING
            POINT WITH A LARGE SHED DOOR BLOWN IN CAUSING ROOF DAMAGE
            AND A PATIO ROOF LIFTED OFF. MOST OF THE REMAINDER OF THE
            DAMAGE WAS SHINGLES AND FENCES WITH AN END POINT IN
            COVENTRY ESTATES. THE PATHWIDTH WAS MEASURED AT 100 YARDS
            WITH DAMAGE TRACKED FOR AROUND 2 1/2 MILES. ESTIMATED
            WIND SPEED WAS 85 MPH.

&&

KEG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:45 PM CDTTornado WarningLIXHarrison, Jackson30 min
Mar 23, 2:29 AM CDTTornado WarningLIXHancock46 min
Mar 23, 3:07 AM CDTTornado WarningLIXHancock, Harrison38 min
Mar 23, 3:51 AM CDTRiver Flood WarningLIXHancock49 hr
Mar 23, 5:21 AM CDTAreal Flood AdvisoryLIXHancock114 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.